International Scientific Journal


In this paper, we consider the linear telegraph equations with local fractional derivative. The local fractional Laplace series expansion method is used to handle the local fractional telegraph equation. The analytical solution with the non-differentiable graphs is discussed in detail. The proposed method is efficient and accurate.
PAPER REVISED: 2017-06-08
PAPER ACCEPTED: 2017-06-23
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE Supplement 1, PAGES [S225 - S231]
  1. Yang, X. J., et al., Local Fractional Integral Transforms and Their Applications, Academic Press, New York, USA, 2015
  2. Mo, H., Sui, X., Generalized-Convex Functions on Fractal Sets, Abstract and Applied Analysis, 2014 (2014), ID 254737
  3. Saleh, W., Kilicman, A., On Generalized S-Convex Functions on Fractal Sets, JP Journal of Geometry and Topology, 17 (2015), 1, pp. 63-82
  4. Kilicman, A., Saleh, W., On Some Inequalities for Generalized S-Convex Functions and Applications on Fractal Sets, Journal of Nonlinear Sciences & Applications, 10 (2017), 2, pp. 583-594
  5. Erden, S., Sarikaya, M. Z., Generalized Pompeiu Type Inequalities for Local Fractional Integrals and Its Applications, Applied Mathematics and Computation, 274 (2016), Feb., pp. 282-291
  6. Sarikaya, M. Z., et al., Generalized Steffensen Inequalities for Local Fractional Integrals, International Journal of Analysis and Applications, 14 (2017), 1, pp. 88-98
  7. Set, E., Tomar, M., New Inequalities of Hermite-Hadamard Type for Generalized Convex Functions with Applications, Facta Universitatis, Series: Mathematics and Informatics, 31 (2016), 2, pp. 383-397
  8. Chen, G. S., Generalizations of Holder's and Some Related Integral Inequalities on Fractal Space, Journal of Function Spaces and Applications, 2013 (2013), ID 198405
  9. Liu, Q., Sun, W., A Hilbert-Type Fractal Integral Inequality and Its Applications, Journal of Inequalities and Applications, 2017 (2017), 1, pp. 83-90
  10. Yang, X. J., et al., On Exact Traveling-Wave Solutions for Local Fractional Korteweg-de Vries Equation, Chaos: An Interdisciplinary Journal of Nonlinear Science, 26 (2016), 8, 084312
  11. Yang, X. J., et al., Exact Travelling Wave Solutions for the Local Fractional Two-Dimensional Burgers- Ttype Equations, Computers and Mathematics with Applications, 73 (2017), 2, pp. 203-210
  12. Yang, X. J., et al., On Exact Traveling-Wave Solution for Local Fractional Boussinesq Equation in Fractal Domain, Fractals, 25 (2017), 4, 1740006
  13. Liu, C. F., et al., Reconstructive Schemes for Variational Iteration Method within Yang-Laplace Transform with Application to Fractal Heat Conduction Problem, Thermal Science, 17 (2013), 3, pp. 715-721
  14. Jafari, H., et al., A Decomposition Method for Solving Diffusion Equations via Local Fractional Time Derivative, Thermal Science, 19 (2015), Suppl. 1, pp. S123-S129
  15. Yang, A. M., et al., A New Coupling Schedule for Series Expansion Method and Sumudu Transform with an Applications to Diffusion Equation in Fractal Heat Transfer, Thermal Science, 19 (2015), Suppl. 1, pp. S145-S149
  16. Singh, J., et al., A Reliable Algorithm for a Local Fractional Tricomi Equation Arising in Fractal Transonic Flow, Entropy, 18 (2016), 6, pp. 206-214
  17. Baleanua, D., et al., Approximate Analytical Solutions of Goursat Problem within Local Fractional Operators, Journal of Nonlinear Sciences & Applications, 9 (2016), 6, pp. 4829-4837
  18. Yang, X. J., et al., A New Family of the Local Fractional PDEs, Fundamenta Informaticae, 151 (2017), 1-4, pp. 63-75
  19. Yang, X. J., et al., New Rheological Models within Local Fractional Derivative, Romanian Reports in Physics, 69 (2017), 3, pp. 113-124
  20. Yang, X. J., et al., Non-Differentiable Exact Solutions for the Nonlinear ODEs Defined on Fractal Sets, Fractals, 25 (2017), 4, 1740002
  21. Jafari, H., et al., On the Approximate Solutions of Local Fractional Differential Equations with Local Fractional Operators, Entropy, 18 (2016), 4, pp. 150-161
  22. Yan, S. P., Local Fractional Laplace Series Expansion Method for Diffusion Equation Arising in Fractal Heat Transfer, Thermal Science, 19 (2015), Suppl. 1, pp. S131-S135
  23. Ye, S. S., et al., The Laplace Series Solution for Local Fractional Korteweg-de Vries Equation, Thermal Science, 20 (2016), Suppl. 3, pp. S867-S870
  24. Yang, X. J., et al., New Analytical Solutions for Klein-Gordon and Helmholtz Equations in Fractal Dimensional Space, Proceedings of the Romanian Academy, Series A, 18 (2017), 3, pp. 231-238
  25. Cattani, C., et al., Fractional Dynamics, De Gruyter Open, Berlin, 2015
  26. Jafari, H., Jassim, H. K., Numerical Solutions of Telegraph and Laplace Equations on Cantor Sets Using Local Fractional Laplace Decomposition Method, International Journal of Advances in Applied Mathematics and Mechanics, 2 (2015), 3, pp. 144-151
  27. Goswami, P., Alqahtani, R. T., On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method, Mathematical Problems in Engineering, 2016 (2016), ID 9672314

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence